After having a pulmonary embolism, is it normal to be short of breath if your INR is low?

Depends. If you have had a large pe, it is normal to be short of breath for a few weeks or months as you recover, no matter what your INR is. If you have been ok with a therapeutic INR but now you are short of breath with a low inr, have yourself checked, or get some Lovenox or Arixtra shots while you are adjusting your Coumadin (warfarin) to a desired inr.
No. The concern would be that 1) shortness of breath is a common symptom of a pulmonary embolism and 2) a low inr means that the blood is not thin enough to protect against the formation of pulmonary embolisms so 3) the symptoms of shortness of breath might be a recurrence of a pulmonary embolus.
No. A low inr is dangerous if you have pulmonary emboli. You can develop new pe on top of the old pe's. So, i would try to keep the inr at a therapeutic level.

Related Questions

After having a pulmonary embolism, is being short of breath normal when your INR is low?

Not really. You may be short of breath after pulmonary embolism (pe) due to residual clot in the pulmonary arteries if you get recurrent episodes of shortness of breath you may be having recurrent pe. This may occur especially if your inr is not maintained in the therapeutic range. This is not normal and requires further evaluation. Tell your physician! Read more...
Abnormal. But common due to, lung damage or heart impact inr is a test of anticoagulant - Coumadin (warfarin) and not specific to any breathing issue. Read more...